Doctor insights on:
Buspar And Weight Gain
Does Buspar (buspirone) cause weight gain? I hear most antidepressants are weight neutral but I've gained with most! Thanks - agoraphobia/anxiety here
On Lexapro and Buspar (buspirone) for depression weight gain and increased agression my doc won't take me off because my dad thinks its working what should I do?
Want off medication: I am not sure of your age, so that makes it difficult to answer your question. Having an honest discussion with your doctor is needed, and this is also needed with your dad. The medication may be helping you, and this is likely why there is hesitation for you to come off the medication. So, start with an honest discussion with your dad and your doctor. Consider a slow taper of your medication
Considering Buspar (buspirone) for GAD, but very very concerned about weight gain (part of reason I am anxious in the first place).is weight gain common?
Unlikely: Weight gain is listed as an uncommon (~1%) side effect of Buspar (buspirone). If this has been recommended by your doctor for GAD, it's worth trying. Monitor your weight and let doc know if you're concerned and stop med if it's a problem. Bottom line: Buspar (buspirone) is not associated with weight gain. I hope this helps.See 1 more doctor answer
Is Buspar (buspirone) an anti anxiety med? Weight gain? Does it have to be taken every day? Or is it like valium. Thanks
Yes, maybe, yes, no: It is an anti-anxiety drug and for some it does seem to increase appetite and result in weight gain and it is to be taken regularly as directed - it is not a PRN-type (for the moment) medication. Discuss this at length w/ your doctor and if they are not experts - ask for a referral to have your needs evaluated. Add therapy to optimize effectiveness of any drug tx. Best!
I've been taking Buspar for about 2 months. I take 10mg twice a day. I can deal with the dizziness and even the weight gain, but I'm really struggling with the extreme tiredness. I love how it has helped my anxiety. Is there something I can do with my cur
Speak to your doctor: You may still benefit from the drug by just cutting back on the daily dose but should speak to your doctor to discuss the feasibility of that recommendation given that it is helping you clinically.
I got off anti psychotics tired of weight gain It was only prescribed for sleep I take Buspar (buspirone) what are sleep meds don't leave you tired stay sleep?
I had extreme nausea on a very low dose of Abilify (aripiprazole) & had to discontinue use? Would Buspar have a similar side effect? Also does it cause weight gain
Doctor would like to add Buspar (buspirone) to Prozac, can Buspar (buspirone) lessen & encounter jerk and jittery of Prozac? And dose this combo cause significant weight gain?
Be careful: Needs close watch by Dr! Risk of rare but bad Serotonin Syndrome - confusion, hallucination, seizure, big blood pressure chgs, fast heart rate, fever, sweating, shaking, blurred vision, muscle spasm/stiffness, tremor, incoordination, stomach cramp, nausea, and diarrhea. Severe cases may result in coma and even death.
I am on 100 mg trazadone 300 valafexiline 30 buspar (buspirone). Is this a bad combo.? I have higher b.p. excessive sweating, weight gain. Also blood panel recen
Possible side effect: Based on the symptoms you are experiencing, this might not be a good medication combination for you. Individuals can differ in terms of what medication combinations and doses work for them. Venlafaxine (Effexor) can cause people's blood pressure to increase. Too much serotonin (which is one of the brain chemicals that these 3 medications affect), can cause excessive sweating as well.
Does the treatment (Buspar (buspirone) 40 mg daily + Prozac 40 mg daily) for GAD and social phobia, cause significant weight gain?
Possibly: These medications have a listed side effect of weight change. Discuss this with your doctor.
If we need to control GAD&SAD with fewer possibility of weight gain and drowsiness so which combo more compatible: (BUSPAR/PROZAC) or (BUSPAR/ZOLOFT)?
It depends: Everyone is different so a trial and error attempt is often required. How about buproprion (Wellbutrin) and Buspar (buspirone)? SAD also can respond to light therapy so don't leave that option out. Also some patients with a diagnosis of GAD have other issues going on. Commonly they will have aspects of Post Traumatic Stress Disorder (PTSD) which can benefit from specific therapy.
Which SSRI better to add to Buspar (buspirone) for control (GAD&social phobia) if we looking for fewer (weight gain&fatigue) as much as we can ZOLOFT OR PROZAC?
I got off anti psychotics gained weight they were for sleep I take 15mg Buspar (buspirone) what are sleep med that will let me stay asleep and not tired?
Sleep & psych: There's no one best medication for treatment of insomnia, nor one best class of med. Talk with your doctor about the right medication for your symptoms. Changes in sleep patterns (sleeping more or less) may represent exacerbation of an underlying psychiatric illness (depression, mania, anxiety. ..). Changes in sleep habits shu b reported to ur doc. Adderall, (dextroamphetamine and racemic amphetamine) a stimulant, may worsen insomnia.
Possible.: This is not a feature of the disease itself, but may accompany any protracted illness. You may have lost some weight with the illness for a variety of reasons and are now regaining to your norm. If wt gain is excessive see you doc.See 1 more doctor answer
Foods to help with: Healthy weight gain: almonds, cashews, pecans, sunflower seeds, flax seeds, walnuts, hummus, avocadoes, granola, trail mix, dried fruits, extra virgin olive oil, canola oil, protein shakes, protein bars, lean meats, poultry, fish, smoothies (with added silken tofu or powdered milk), greek yogurt (full –fat), pasta/ bagels & use of juice rather than soda. Some people add whey proteins.
Fairly obvious: To see if there is weight gain simply using a scale works well. You might mean why someone gained weight, generally looking and talking determines the answer. Sometimes getting someone to write down everything they eat is needed but not generally that hard.